Saeid Shams, S. R. Kulkarni, Jay M. Jahangiri, "Classes of uniformly starlike and convex functions", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 401980, 3 pages, 2004. https://doi.org/10.1155/S0161171204402014
Classes of uniformly starlike and convex functions
Some classes of uniformly starlike and convex functions are introduced. The geometrical properties of these classes and their behavior under certain integral operators are investigated.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.